Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Medicine that can replace oxycontin?

Right now I'm on 20 Mg of oxycontin every 3 hours 5x/day. Since they have changed ingredients they don't work for me anymore plus ive had trouble with them fading. Ive been on them for 17 years and never had a problem. Now I'm wondering what would be the next pain deliver I could ask my Dr. for that will help like oxycontin used to? Thank you. Diane
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.C.
Frankly iI would like to say one thing that you are an addictive of this drug , which is an opium product ( pain reliever). Only substitute is opium and this is a very bad habit.
17 yrs passed and still on this drug.
I will say only one thing don't run after any substitute of this product, rather get admitted in nursing home where they will treat you for withdrawal of this drug and its side effects.
Gradually withdraw rather than abruptly as this may harm you.
So consult a psychiatrist and he will advice you in proper manner.
Good luck . Dr. HET.
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor